# SDR DALA2019021901059

- Difficulty date: February 15, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 72,646 hours, 14,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHTS POWERED BY M6760 ONLY STAYING ON FOR 15 SECONDS. REPLACED BATTERY PACK AND CHARGER. SYSTEM OPERATION IS NORMAL.
